# SDR 97ZZZM594

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE VISIT TO AERO CORP, FORWARD SIDE OF FRAME HAS CORROSION AT STATION 727A BETWEEN STRINGER 21L AND 22L.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 1 PAGE 4.  REMOVED STRINGER TIE ANGLE FABRICATED REPAIR 8 INCH BY 1.3 INCH BY 1.7 INCH .070 7075 T06 IAW BAC SRM 51-40-4.  INSTALLED ANGLE IAW BAC SRM 51-30-2 AND 51-40-2.
